# SDR SWAA2022020359926

- Difficulty date: January 7, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737
- Aircraft serial: 29366
- Aircraft time: 44,940 hours, 29,285 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PANEL 193D HAS 1 EACH SCREW HOLE CRACKED AT AFT END OF PANEL. PER GENERATING DOC REPAIR PER SRM 53-40-70. SIGN OFF STEP 18 OF GENERATING DOC AFTER REPAIR (SEQ 168) 8-26 ; / [01] MEASUREMENTS; [02] PERFORMED TAP TEST ON PANEL #193D ON DAMAGED AREA AND FOUND DELAMINATION ON FASTENER HOLE AS PER B737 NDTM 51-05-01; [03] PREPARED DAMAGED AREA ON PANEL #193D FOR REPAIR AS PER B737 SRM 51-70-04-2R-9 AND SRM 53-40-70-2R-1; [04] VERIFIED 1-3.; [05] REPAIRED DAMAGED AREA AT PANEL 193D PER B737 SRM 51-70-04-2R-9 MATERIAL USED RESIN EY3804 PO#1753536 FIBERGLASS PO#1129190; [06] VERIFIED STEP 5  OK TO TOP COAT; [07] APPLIED TOPCOAT ON PANEL 193D REF B 737 AMM 51-21-73-370-803; [08] VERIFIED 7.
